# SDR 07FDEA00870

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 651628065
- Condition: Corroded
- Location: Bs 745-765
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC BAY LBL 13 BEAM LOWER CHORD HAS CORROSION AROUND GROUND STUDS AND CLAMP SCREW BS 745-765, WL 140 ACCOMPLISHED REPAIR AT A/C BAY LBL 13 BEAM LOWER CHORD BS 745-765 REF SRM 51-40-3 PG 1-6.  CLASSIFIED AS A MAJOR REPAIR.
